6 Publications

Mark all

[6]
2021 | Thesis | IST-REx-ID: 9733 | OA
The polaron at strong coupling
D. Feliciangeli, The Polaron at Strong Coupling, IST Austria, 2021.
View | Files available | DOI
 
[5]
2021 | Journal Article | IST-REx-ID: 9225 | OA
Persistence of the spectral gap for the Landau–Pekar equations
D. Feliciangeli, S.A.E. Rademacher, R. Seiringer, Letters in Mathematical Physics 111 (2021).
View | Files available | DOI
 
[4]
2021 | Preprint | IST-REx-ID: 9792 | OA View | Files available | Download Preprint (ext.) | arXiv
 
[3]
2021 | Preprint | IST-REx-ID: 9787 | OA View | Files available | Download Preprint (ext.) | arXiv
 
[2]
2021 | Preprint | IST-REx-ID: 9791 | OA
The effective mass problem for the Landau-Pekar equations
D. Feliciangeli, S.A.E. Rademacher, R. Seiringer, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
[1]
2020 | Journal Article | IST-REx-ID: 9781 | OA
Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball
D. Feliciangeli, R. Seiringer, SIAM Journal on Mathematical Analysis 52 (2020) 605–622.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

6 Publications

Mark all

[6]
2021 | Thesis | IST-REx-ID: 9733 | OA
The polaron at strong coupling
D. Feliciangeli, The Polaron at Strong Coupling, IST Austria, 2021.
View | Files available | DOI
 
[5]
2021 | Journal Article | IST-REx-ID: 9225 | OA
Persistence of the spectral gap for the Landau–Pekar equations
D. Feliciangeli, S.A.E. Rademacher, R. Seiringer, Letters in Mathematical Physics 111 (2021).
View | Files available | DOI
 
[4]
2021 | Preprint | IST-REx-ID: 9792 | OA View | Files available | Download Preprint (ext.) | arXiv
 
[3]
2021 | Preprint | IST-REx-ID: 9787 | OA View | Files available | Download Preprint (ext.) | arXiv
 
[2]
2021 | Preprint | IST-REx-ID: 9791 | OA
The effective mass problem for the Landau-Pekar equations
D. Feliciangeli, S.A.E. Rademacher, R. Seiringer, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
[1]
2020 | Journal Article | IST-REx-ID: 9781 | OA
Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball
D. Feliciangeli, R. Seiringer, SIAM Journal on Mathematical Analysis 52 (2020) 605–622.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed